# SDR 2007FA0000103

- Difficulty date: January 9, 2007
- Submitted: February 1, 2007
- Operation: General aviation
- Aircraft: N267DW
- Make and model: Cndair CL6002B16
- Aircraft serial: 5391
- Engine: Ge CF34*
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 600913563
- Condition: Cracked
- Location: Rt Flt Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FLIGHT SPOILER POSITION INDICATION WOULD NOT OPERATE PROPERLY.  UPON FURTHER INVESTIGATION, FOUND THE FLIGHT SPOILER TRANSMITTER BRACKET WAS CRACKED AND UNABLE TO HOLD POSITION TRANSMITTER.  REMOVED AND REPLACED BRACKET.  (K)
